ResearcherID Thomson Reuters  

Alves, José F
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: D-7100-2013
Other Names: José Ferreira Alves; José Alves
URL: http://www.researcherid.com/rid/D-7100-2013
Subject: Mathematics
Keywords: dynamical systems; ergodic theory
ORCID: http://orcid.org/0000-0001-9241-5198
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematics
Role:
My URLs: http://www.fc.up.pt/pessoas/jfalves/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: STATISTICAL PROPERTIES OF DIFFEOMORPHISMS WITH WEAK INVARIANT MANIFOLDS
 Author(s): Alves, J. F.; Azevedo, D.
 Source: Discrete and Continuous Dynamical Systems Volume: 36 Issue: 1 Pages: 1-41 Published: 2016
 Times Cited: 1
 DOI: 10.3934/dcds.2016.36.1
added
01-Oct-15
2.  Title: Gibbs-Markov-Young structures with (stretched) exponential tail for partially hyperbolic attractors
 Author(s): Alves, J. F.; Li, X.
 Source: Advances in Mathematics Volume: 279 Pages: 405-437 Published: 2015
 Times Cited: 2
 DOI: 10.1016/j.aim.2015.02.017
added
19-Jun-15
3.  Title: Explosion of smoothness for conjugacies between multimodal maps
 Author(s): Alves, Jose F.; Pinheiro, Vilton; Pinto, Alberto A.
 Source: Journal of the London Mathematical Society-Second Series Volume: 89 Pages: 255-274 Published: 2014
 Times Cited: 0
 DOI: 10.1112/jlms/jdt055
added
29-Apr-15
4.  Title: Invariant Probability Measures and Non-wandering Sets for Impulsive Semiflows
 Author(s): Alves, Jose F.; Carvalho, Maria
 Source: Journal of Statistical Physics Volume: 157 Issue: 6 Pages: 1097-1113 Published: DEC 2014
 Times Cited: 2
 DOI: 10.1007/s10955-014-1101-0
added
29-Apr-15
5.  Title: Statistical stability of geometric Lorenz attractors
 Author(s): Alves, Jose F.; Soufi, Mohammad
 Source: Fundamenta Mathematicae Volume: 224 Issue: 3 Pages: 219-231 Published: 2014
 Times Cited: 1
 DOI: 10.4064/fm224-3-2
added
29-Apr-15
6.  Title: ERGODIC PROPERTIES OF VIANA-LIKE MAPS WITH SINGULARITIES IN THE BASE DYNAMICS
 Author(s): Alves, Jose F.; Schnellmann, Daniel
 Source: Proceedings of the American Mathematical Society Volume: 141 Issue: 11 Pages: 3943-3955 Published: 2013
 Times Cited: 5
added
29-Apr-15
7.  Title: Geometry of expanding absolutely continuous invariant measures and the liftability problem
 Author(s): Alves, Jose F.; Dias, Carla L.; Luzzatto, Stefano
 Source: Annales De L Institut Henri Poincare-Analyse Non Lineaire Volume: 30 Issue: 1 Pages: 101-120 Published: JAN-FEB 2013
 Times Cited: 3
 DOI: 10.1016/j.anihpc.2012.06.004
added
18-Apr-13
8.  Title: Strong stochastic stability for non-uniformly expanding maps
 Author(s): Alves, Jose F.; Vilarinho, Helder
 Source: Ergodic Theory and Dynamical Systems Volume: 33 Pages: 647-692 Published: 2013
 Times Cited: 4
 DOI: 10.1017/s0143385712000077
added
29-Apr-15
9.  Title: Statistical stability and limit laws for Rovella maps
 Author(s): Alves, Jose F.; Soufi, Mohammad
 Source: Nonlinearity Volume: 25 Issue: 12 Pages: 3527-3552 Published: DEC 2012
 Times Cited: 1
 DOI: 10.1088/0951-7715/25/12/3527
added
18-Apr-13
10.  Title: Explosion of Smoothness for Conjugacies Between Unimodal Maps
 Author(s): Alves, Jose F.; Pinheiro, Vilton; Pinto, Alberto A.; et al.
 Source: Dynamics, Games and Science Ii Volume: 2 Pages: 115-119 Published: 2011
 Times Cited: 1
 DOI: 10.1007/978-3-642-14788-3_8
added
18-Apr-13
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: